# SDR AALA20150331003

- Difficulty date: March 31, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 108,895 hours, 17,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 720001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT AT 24H INOPERATIVE.  R & R LIGHT ASSEMBLY.  PERFORMED OPERATIONAL CHECK IAW MM 33-51-00.  SYS CHECKED NORMAL.
